Now im addicted to them.If I dont have them I have withdrawls.Is there anything out there to help you get off benzos?
Hi 2cute. Sweet Lemon is right. Sudden withdrawal from benzo's may cause seizures. The best thing to do is a slow taper off of them. Please talk with the doc. They are there to help you. If you can slowly decrease your daily intake over time, you should be safe. Please be careful and good luck to you.
Benzos and Alcohol require medically supervised detox. These are serious substances that have the potenial to cause life threatening withdrawal symptoms. It would take anywhere between 4-10 days in a residential detox facility, depending on your size, and amount of Xanax (and other substances ) being used. Once the medically supervised detox is completed you would need to attend a drug treatment program to deal with your addicition issues and develop some insight what triggered your abuse/ dependency issues. You need to participate in a Relapse Prevention program and learn the skills necessary towards maintaining and living a drug free life style.
Realize that you will be prescribed medications, for the rest of your life. The opportunities to purchase both legal and illegal substances that alter your mind are everywhere around us. This is addiction is something that you need to conquer. Xanax can easily be replaced. You need to be educated. Addiction is not just about the drugs or substances- it also invloves the need to change your behavior, and life style.
if you need referral sources for detox or Treatment facility. you can contact your local hospitals, or goggle: "SAMSHA" or "NIDA" these are federally funded drug prevention web sites.
good luck. feel free to contact me if u need 2
i am a licensed drug counselor in NY.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2011 • 1 answer
Posted 23 Feb 2014 • 3 answers
Posted 15 Jan 2016 • 3 answers
Posted 21 Aug 2017 • 2 answers
Posted 1 day 9 hours ago • 1 answer